Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 691650, 23 pages
http://dx.doi.org/10.1155/2013/691650
Research Article

On Exponential Stability for a Class of Uncertain Neutral Markovian Jump Systems with Mode-Dependent Delays

Department of Auto, School of Information Science and Technology, University of Science and Technology of China, Anhui 230027, China

Received 10 May 2013; Revised 10 July 2013; Accepted 10 July 2013

Academic Editor: Elena Braverman

Copyright © 2013 Xinghua Liu and Hongsheng Xi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinghua Liu and Hongsheng Xi, “On Exponential Stability for a Class of Uncertain Neutral Markovian Jump Systems with Mode-Dependent Delays,” Abstract and Applied Analysis, vol. 2013, Article ID 691650, 23 pages, 2013. doi:10.1155/2013/691650